Matematychni Studii
Vol. 47, No.2, 2017

CONTENTS

Title
Contents
Cauchy, infinitesimals and ghosts of departed quantifiers
Bair J., Blaszczyk P., Ely R., Henry V., Kanovei V., Katz K. U., Katz M. G., Kudryk T., Kutateladze S. S., McGaffey T., Mormann T., Schaps D. M., Sherry D.
Ramsey-product subsets of a group
Banakh T., Protasov I., Protasova K.
Convergence of some branched continued fractions with independent variables
Dmytryshyn R. I.
The analogue of Bernstein's inverse theorem for the one class of the space of sequences (in Ukrainian)
Maslyuchenko V. K., Voloshyn H. A.
Pfluger-type theorem for functions of refined regular growth
Chyzhykov I.
Composition of entire functions and bounded $L$-index in direction
Bandura A. I.
The boundary-value problem for the linear degenerated singularly perturbed system of differential equations of the second order (in Ukrainian)
Vira . B.
Approximation of periodic analytic functions by Fejer sums
Novikov O. O., Rovenska O. G.

RESEARCH ANNOUNCEMENTS

On functions that are continuous on differentiable curves (in Ukrainian)
Maslyuchenko V. K., Fotiy O. G.

PROBLEM SECTION

On the $l$-index boundedness of some composition of functions
Sheremeta M. M.

CHRONICLE

Two remarks on the book by Roman Duda ``Pearls from a Lost City. The Lvov School of Mathematics''
Plichko A.

Matematychni Studii
matstud.org.ua